# SDR CALA0700145

- Difficulty date: March 24, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 63,601 hours, 32,664 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 654655418
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRONT SIDE OF BELTFRAME CORRODED IN AFT CARGO COMPARTMENT AT STA 847 BETWEEN S27L AND S27R.  A NEW FRAME WAS INSTALLED IAW SRM 51-40-02 AND 51-10-02.
